# SDR UPS00231336

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 8 FLAP TRACK, MID FAIRING FWD TRACK SUPPORT CASTING SUSPECT CRACKS     AREA PAINT STRIPPED, CASTING FOUND CRACKED CASTING REPLACED IAW DRAWING NR 65-21796 AND SRM 51-30-2.
